Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

3918

B. M. Stewart and J. S. Frame
The American Mathematical Monthly
Vol. 48, No. 3 (Mar., 1941), pp. 216-219
DOI: 10.2307/2304268
Stable URL: http://www.jstor.org/stable/2304268
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
3918
Preview not available

Page Thumbnails

  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219